MathSciNet Relay Station
MathSciNet bibliographic data
MR958241 (89m:60036) 60E07 (60B15 60F99)
Ruzsa, Imre Z. Infinite divisibility. II. J. Theoret. Probab. 1 (1988), no. 4, 327–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement